# SDR ASOA201102029

- Difficulty date: October 23, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 18,274 hours, 12,715 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TAXING TO GATE, RECIEVED LEFT ENGINE FIRE WARNING MESSAGE.   FIRE WARNING EXTINGUISHED, TAXIED TO GATE.  ENGINE WAS ALREADY SHUTDOWN AT TIME OF WARNING.    R & R LEFT ENGINE ASSY.  ACFT OK FOR SERVICE.
